2018
Том 70
№ 9

All Issues

Some remarks concerning Riemannian extensions

Aslanci S., Kazimova S., Salimov A. A.

Full text (.pdf)


Abstract

We study some properties of Riemannian extensions in cotangent bundles with the help of adapted frames.

English version (Springer): Ukrainian Mathematical Journal 62 (2010), no. 5, pp 661-675.

Citation Example: Aslanci S., Kazimova S., Salimov A. A. Some remarks concerning Riemannian extensions // Ukr. Mat. Zh. - 2010. - 62, № 5. - pp. 579–590.

Full text